Alert archive / Delaware / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

August 26, 2011Kent County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 26, 2011, 5:44 PM EDT for Kent County, Delaware. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2011, 5:44 PM EDT (21:44 UTC)
Expired
Aug 26, 2011, 6:45 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WWUS81 KPHI 262144
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT FRI AUG 26 2011

DEZ002-MDZ020-262245-
CAROLINE MD-KENT DE-
544 PM EDT FRI AUG 26 2011

...THUNDERSTORMS WILL AFFECT CAROLINE AND KENT COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORMS SOUTHWEST OF DOVER...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER 
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3890 7585 3914 7580 3914 7575 3930 7576
      3930 7570 3929 7568 3931 7562 3932 7543
      3891 7547 3889 7550

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 26, 5:15 PM EDT, 29 minutes earlier.

Area forecast discussion, Aug 26, 5:15 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT FRI AUG 26 2011

.SYNOPSIS...
HURRICANE IRENE WILL MOVE NORTHWARD AND UP THE EAST COAST SATURDAY
INTO SUNDAY, EXITING TO THE NORTHEAST LATE SUNDAY AND SUNDAY NIGHT.
THE STORM WILL BE OVER OR NEAR OUR AREA LATE SATURDAY NIGHT INTO
SUNDAY. HIGH PRESSURE BUILDING IN BEHIND THE STORM WILL THEN
DOMINATE OUR WEATHER PATTERN FOR MUCH OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
INVERTED TROUGH MD TO NE PA NOW AND HEAVY CONVECTION DEVELOPING.

THINK A PREDECESSOR RAIN MAY BE FORMING... BIG TIME RRQ 250 JET
DEVELOPING OVERNIGHT AND BIG PWAT AIR LAYING IN ACROSS E PA. MAY
MODIFY FCST FOR HEAVY RAIN AND FASTER FLOOD WATCH FOR E PA W NJ MD
AND DEL. MOVEMENT VERY SLOW THE NEXT 12 TO 18 HOURS. IF THIS
CONVECTION DOESNT DIE BY 9PM... FF PROBLEMS MAY BE DEVELOPING
OVERNIGHT. WILL CK AGAIN AROUND 8P.  ZONES UPDATED AROUND 505P.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
AN INTERACTION BETWEEN THE STALLED FRONT AND IRENE MAY BEGIN TO COME
INTO PLAY TOMORROW. BY THE END OF THE DAY, IRENE IS FORECAST TO BE
NEAR ORF, AND AT THAT LATITUDE IT MAY BEGIN TO DEVELOP EXTRATROPICAL
CHARACTERISTICS. A SYSTEM WITH TROPICAL MOISTURE THAT BEGINS TO
DEVELOP FRONTAL BOUNDARIES OVER OUR AREA IS A TROUBLESOME
PROPOSITION, AND SO HIGH QPF VALUES BEGIN TO PUSH INTO THE
SOUTHEASTERN PART OF OUR FORECAST AREA BY THE END OF THE DAY. WE
HAVE ACCEPTED NHC'S WIND FORECAST FOR OUR AREA, WITH TROPICAL STORM
FORCE WINDS MOVING INTO OUR SOUTHEASTERN ZONES BY THE END OF THE DAY.
TEMPERATURES ARE A SIMPLE GUIDANCE/CONTINUITY BLEND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
**DAMAGING AFFECTS FROM HURRICANE IRENE SATURDAY AND SUNDAY ACROSS
THE REGION.** EVERYONE SHOULD BE PREPARING FOR THIS LARGE STORM AS
IT TAKES AIM ON OUR AREA. HAVE A PLAN IN PLACE, LISTEN TO LOCAL
OFFICIALS REGARDING ANY EVACUATIONS AND KEEP UPDATED ON THE WEATHER
FORECASTS. EVACUATIONS ARE ALREADY UNDERWAY AND SHOULD BE RUSHED TO
COMPLETION. WATCHES AND WARNINGS ARE IN EFFECT FOR OUR ENTIRE
FORECAST AREA. SEE OUR WEBSITE AND THE HURRICANE LOCAL STATEMENT
FOR SPECIFICS. THE MAIN FOCUS FOR THIS PERIOD IS THE TRACK AND
IMPACTS OF HURRICANE IRENE. WE CONTINUE TO STRESS THAT IT IS
IMPORTANT TO NOT FOCUS ON THE EXACT CENTER OF THE STORM, ESPECIALLY
SINCE THIS PARTICULAR STORM IS A VERY LARGE SYSTEM. WE EXPECT
EXTENSIVE IMPACTS FROM THIS HURRICANE ACROSS THE ENTIRE CWA
REGARDLESS OF THE TRACK OF THE STORM. CURRENTLY THE NATIONAL
HURRICANE CENTER TRACK KEEPS IRENE JUST OFF THE NJ COAST AS A CAT 1
STORM. THE MOVEMENT OF IRENE DOES APPEAR TO BE SLIGHTLY FASTER THAN
PREVIOUS FORECASTS, SO THE WORST CONDITIONS WILL BE SATURDAY NIGHT
INTO SUNDAY MORNING. WE WANT TO CONTINUE STRESSING THAT THERE IS A
HIGH RISK OF DAMAGING WINDS AND HEAVY/POSSIBLY RECORD SETTING
RAINFALL LATER SATURDAY INTO SUNDAY.

WITH IRENE FORECAST TO CROSS EASTERN NORTH CAROLINA SATURDAY AND
THEN MOVING UP THE COAST, ANY LAND INTERACTION PRIOR TO THE
HURRICANE ARRIVING INTO OUR AREA WILL SERVE TO SLOWLY WEAKEN THE
SYSTEM. WITH THIS BEING SAID, IRENE WILL STILL BE AN EXTREMELY
DANGEROUS STORM FOR OUR AREA. HEAVY TROPICAL RAINS WILL BEGIN
WELL BEFORE THE ARRIVAL OF THE CENTER. A HUGE AMOUNT OF MOISTURE
WILL SURGE INLAND FROM THE STRENGTHENING ONSHORE FLOW.

THE FORWARD SPEED OF HURRICANE IRENE IN CONJUNCTION WITH THE
TIMING AND AMPLIFICATION OF THE INCOMING UPPER TROUGH IS CRUCIAL
IN DETERMINING THE WESTERN EXTENT OF THE HURRICANES TRACK. THIS IS
CRITICAL, AS A LATER TIMING IN THE TROUGH AMPLIFYING SOME MORE
WILL TEND TO ALLOW THE HURRICANE TO TRACK FARTHER WEST. OUR WIND
FORECAST IS BASED OFF OF THE GRIDDED WIND FIELD FROM THE OFFICIAL
NHC FORECAST AND THIS WILL BE UPDATED WITH SUBSEQUENT ADVISORY
ISSUANCES. IF THE CENTER TRACKS FARTHER OFF THE COAST, THERE MAY
BE A RATHER TIGHT GRADIENT IN THE RAIN SHIELD ACROSS THE CWA FROM
EAST TO WEST. IF THE STORM SHIFTS TO AN INLAND TRACK, THEN THE
AXIS OF HEAVIEST RAIN WILL SHIFT AND THE THREAT OF TORNADOES WILL
INCREASE. THERE CONTINUES TO BE A HIGH RISK OF IMPACTS WITH THIS
HURRICANE THIS INCLUDES WIDESPREAD DAMAGING WINDS, TORRENTIAL
RAIN, COASTAL FLOODING, DANGEROUS RIP CURRENTS, AND BATTERING
WAVES AND BEACH EROSION. FOR THE HEAVY RAIN ASPECT, SEE THE
HYDROLOGY SECTION BELOW.

WITH THE STORM MOVING SLIGHTLY FASTER, WE HAVE LOWERED POPS AND
MOVED THE PRECIPITATION OUT OF THE AREA QUICKER. IT COULD END IN
OUR SOUTHERN AREAS BY NOON SUNDAY AND OVER OUR ENTIRE FORECAST
AREA BY EVENING.

ONCE THE STORM MOVES OFF TO THE NORTH AND NORTHEAST LATER SUNDAY,
THE CONDITIONS WILL QUICKLY IMPROVE. OVERALL A MUCH CALMER TIME
PERIOD MONDAY THROUGH THURSDAY AS THE WIND WILL QUICKLY DIMINISH
MONDAY AS HIGH PRESSURE BEGINS TO BUILD IN. A WEAK TROUGH WILL
SKIRT OUR REGION TUESDAY, WHICH MAY INCREASE CLOUDS A BIT. HIGH
PRESSURE THEN BUILDS ACROSS ON WEDNESDAY BEFORE SLIPPING TO THE
EAST THURSDAY.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SOME MVFR CONDITIONS IN CEILINGS AND FOG, AND LATER IN RAIN, ARE
FORECAST TO DEVELOP BEGINNING OVERNIGHT TONIGHT WITH A DETERIORATION
THROUGH THE TAF PERIOD. WINDS ARE FORECAST TO BACK TO THE EAST AND
BEGIN TO GUST TO TROPICAL STORM FORCE OVER THE SOUTHERN TAF SITES
BY THE END OF THE PERIOD.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...HURRICANE IRENE IS EXPECTED TO AFFECT
ALL OF OUR TERMINALS WITH HEAVY RAIN AND STRONG WINDS. THE
STRONGEST PART OF THE STORM SHOULD OCCUR SATURDAY NIGHT INTO
SUNDAY MORNING. CONDITIONS WILL THEN IMPROVE RATHER QUICKLY. THIS
STORM WILL LIKELY DISRUPT OPERATIONS UP AND DOWN THE EAST COAST.
THE HEAVY RAIN WILL RESULT IN WIDESPREAD SUB-VFR CONDITIONS
SETTING IN WITH RATHER GUSTY ONSHORE WINDS EVENTUALLY TURNING
NORTH AND THEN NORTHWEST AS THE STORM MOVES ON BY. AS WE GET
CLOSER TO THE EVENT AND THE TRACK BECOMES MORE CERTAIN, WE WILL BE
ABLE TO BE MORE SPECIFIC WITH THE DETAILS. SOME TERMINALS SHOULD
SEE HURRICANE FORCE GUSTS ESPECIALLY AT KMIV AND KACY. THE STORM
SHOULD EXIT TO OUR NORTHEAST LATER SUNDAY WITH QUICKLY IMPROVING
CONDITIONS ALONG WITH DIMINISHING WINDS.

MONDAY THROUGH TUESDAY...HIGH PRESSURE WILL BUILD INTO THE AREA
WITH ANY LINGERING WINDS TRENDING DOWNWARD MONDAY. OVERALL VFR.

&&

.MARINE...
SEAS HAVE BEEN SLOW TO BUILD, BUT THAT CAN'T LAST MUCH LONGER AS
IRENE IS MOVING STEADILY NORTH. WE ARE FORECASTING HURRICANE FORCE
WINDS TO DEVELOP AROUND SATURDAY NIGHT AND TO LAST INTO SUNDAY
AFTERNOON OR EVENING BEFORE IRENE IS FORECAST TO PASS TO THE
NORTHEAST. SEAS ARE FORECAST TO BUILD TO AROUND 20 FT OVER THE OPEN
ATLANTIC AND IN THE 5 TO 10 FT RANGE OVER DELAWARE BAY.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...HURRICANE IRENE IS EXPECTED TO AFFECT
THE AREA WITH STRONG WINDS, HEAVY RAIN AND LARGE SEAS. THIS IS
BECOMING A PARTICULARLY DANGEROUS SITUATION. THE STRONGEST WINDS
AND RAIN SHOULD OCCUR SATURDAY NIGHT INTO SUNDAY MORNING. THE
ONSHORE FLOW AHEAD OF THE HURRICANE WILL LIKELY PILE WATER INTO
THE COAST AND DRIVE BUILDING AND BATTERING WAVES. SEAS COULD
REACH 20 FEET OR HIGHER DURING THE PEAK OF THE STORM, AND
SOME OF THIS WATER BUILD UP WILL PUSH RATHER HIGH WAVES INTO
DELAWARE BAY. THE INCREASING SWELLS ALONG WITH THE OVERALL
INCREASING SEAS WILL TEND TO TURN CONDITIONS ON THE WATERS FROM
ROUGH TO EXTREMELY DANGEROUS. WE WILL HAVE TO PARTICULARLY WATCH
DELAWARE BAY DUE TO POSSIBLE FUNNELING UP OF A SOUTHEAST WIND FOR
A TIME PRECEDING THE HURRICANE. WE GENERALLY ARE USING A WIND GUST
TOOL WITH NO MIXING AS IT WAS GIVING US RATHER RAMPED UP GUSTS,
THEREFORE GENERALLY CAPPING THE GUSTS AT 90 KNOTS AT THIS POINT.
ALL INTERESTS SHOULD PAY VERY CLOSE ATTENTION TO THE FORECASTS
THROUGH THE WEEKEND. THE CONDITIONS ACCOMPANYING THE HURRICANE
WILL LEAD TO THE FIRST HIGH RISK OF RIP CURRENTS THIS WEEKEND. THE
HURRICANE IS FORECAST TO BE LIFTING WELL TO OUR NORTH LATER SUNDAY
WITH IMPROVEMENTS TAKING PLACE THEREAFTER.

HIGH PRESSURE BUILDS IN MONDAY AND TUESDAY WITH THE WIND
DIMINISHING FAIRLY QUICKLY ON MONDAY. IT WILL TAKE SOME TIME FOR
THE SEAS TO SUBSIDE SO A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A
TIME.

&&

.HYDROLOGY...
HEAVY AND POSSIBLY RECORD SETTING RAINFALL SATURDAY AND SUNDAY
MAY RESULT IN MAJOR FLOODING ACROSS THE AREA.

THE PW VALUES FORECAST ACROSS THE REGION ARE RATHER IMPRESSIVE
WITH 2.0-2.5 INCHES OVERSPREADING THE REGION SATURDAY INTO SUNDAY.
IF THE CENTER GETS CLOSE ENOUGH TO THE COAST, SOME GUIDANCE
INDICATES THE PW VALUES INCREASE TO JUST OVER 3.0 INCHES. THIS
AMOUNT OF MOISTURE IN THE ATMOSPHERE WILL LEAD TO EXCESSIVE
RAINFALL RATES AND TOTALS. THIS COMBINED WITH ANY UPSLOPE
ENHANCEMENT AND/OR LOCALLY ENHANCED CONVERGENCE/BANDING WILL ADD
TO THE RAIN RATES. THE INITIAL INFLUX OF THIS HIGHER MOISTURE
CONTENT AIR ALONG WITH THE PRESENCE OF A COASTAL TYPE FRONT COULD
LEAD TO BOUTS OF LOCALLY HEAVY DOWNPOURS WELL BEFORE THE HURRICANE
GETS TO OUR LATITUDE.

SMALLER CREEKS AND STREAMS WILL BE HIGHLY SUSCEPTIBLE TO RAPID
FLOODING. THE RARITAN AND SCHUYLKILL RIVERS HAVE THE POTENTIAL TO
REACT RATHER QUICKLY AND ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING.
THE DELAWARE, SUSQUEHANNA, RANCOCAS AND PASSAIC RIVERS REACT MORE
SLOWLY, BUT THEY ALSO ARE HIGHLY SUSCEPTIBLE TO FLOODING. IN
ADDITION, THE WINDSWEPT RAIN WILL LIKELY PRODUCE URBAN AND POOR
DRAINAGE FLOODING. THE STRONG ONSHORE FLOW COMBINED WITH THE TIDES
WILL TEND TO BACK WATER UP, COMPLICATING FLOODING PROBLEMS. GIVEN
THE QPF FORECAST /6 TO 10 INCHES WITH LOCALLY UP TO 12 INCHES/ AND
THE ANTECEDENT CONDITIONS, THE FLOOD WATCH REMAINS IN EFFECT AND
WE CONTINUE TO CARRY A HEAVY RAIN MENTION IN THE FORECAST.

&&

.TIDES/COASTAL FLOODING...
THE THREAT OF MODERATE TO SEVERE COASTAL FLOODING REMAINS HIGH
OVER THE WEEKEND AS HURRICANE IRENE IMPACTS OUR REGION. THE SUNDAY
MORNING HIGH TIDE ALONG THE OCEANFRONT AND DELAWARE BAY IS OF MOST
CONCERN. HOWEVER, WITH THE STRENGTH OF THE STORM, COASTAL FLOODING
MAY VERY WELL BE AN ISSUE FOR HOURS BEFORE AND AFTER THE HIGH TIDE
OCCURS.

WITH WATER EXPECTED TO BE PUSHED UP DELAWARE BAY, FLOODING IS
ALSO A CONCERN FOR THE TIDAL PORTION OF THE DELAWARE RIVER.

COASTAL FLOODING ISSUES MAY LINGER INTO THE SUNDAY EVENING HIGH
TIDE, ESPECIALLY ALONG THE NORTHERN PART OF THE NEW JERSEY COAST
AND ALONG RARITAN BAY.

&&

.RIP CURRENTS...
WITH THE HURRICANE WARNING IN EFFECT, DANGEROUS RIP CURRENTS ARE
ANTICIPATED UNTIL FURTHER NOTICE.

&&

.CLIMATE...
PNS SHORTTLY WILL UPDATE SOME OF THE ALL TIME CLIMAT SITE RECORDS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     PAZ054-055-060>062-067>071.
     HURRICANE WARNING FOR PAZ070-071.
     TROPICAL STORM WARNING FOR PAZ067>069.
NJ...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     NJZ001-007>010-012>027.
     TROPICAL STORM WATCH FOR NJZ008>010.
     HURRICANE WARNING FOR NJZ013-014-016>027.
     TROPICAL STORM WARNING FOR NJZ015.
     HURRICANE WATCH FOR NJZ012.
DE...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     DEZ001>004.
     HURRICANE WARNING FOR DEZ001>004.
MD...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     MDZ008-012-015-019-020.
     HURRICANE WARNING FOR MDZ019-020.
     TROPICAL STORM WARNING FOR MDZ008-012-015.
MARINE...HURRICANE WARNING FOR ANZ430-431-450>455-470.
&&

SYNOPSIS...RPW
NEAR TERM...DELISI/DRAG 514P
SHORT TERM...DELISI
LONG TERM...RPW
AVIATION...DELISI/RPW
MARINE...DELISI/RPW
HYDROLOGY...
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE...514P
Hazardous weather outlook, Aug 26, 4:04 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT FRI AUG 26 2011

NJZ008>010-272015-
MORRIS-HUNTERDON-SOMERSET-
404 PM EDT FRI AUG 26 2011

...TROPICAL STORM WATCH IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-272015-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
404 PM EDT FRI AUG 26 2011

...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-PAZ067>069-272015-
MERCER-CHESTER-MONTGOMERY-BUCKS-
404 PM EDT FRI AUG 26 2011

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ019-020-NJZ016>019-021-PAZ070-071-272015-
NEW CASTLE-KENT-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-DELAWARE-PHILADELPHIA-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-272015-
CECIL-KENT MD-QUEEN ANNES-
404 PM EDT FRI AUG 26 2011

...TROPICAL STORM WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-NJZ013-020-022-023-027-272015-
INLAND SUSSEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012-272015-
MIDDLESEX-
404 PM EDT FRI AUG 26 2011

...HURRICANE WATCH IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WATCH.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-272015-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-272015-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-272015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-272015-
DELAWARE BEACHES-
404 PM EDT FRI AUG 26 2011

...HURRICANE WARNING IN EFFECT...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HURRICANE WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RPW

In the hours before

Special weather statement, Aug 26, 4:35 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT FRI AUG 26 2011

MDZ020-262130-
CAROLINE MD-
435 PM EDT FRI AUG 26 2011

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE COUNTY...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF EASTON...MOVING NORTH AT 15
MPH. THE THUNDERSTORM WILL BE NEAR FEDERALSBURG AROUND 440 PM...
PRESTON AROUND 445 PM...AGNER AROUND 455 PM...SMITHVILLE AROUND 500
PM...HARMONY AROUND 505 PM AND GRIFFIN AROUND 525 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3867 7576 3867 7580 3869 7583 3869 7590
      3867 7593 3879 7594 3882 7590 3883 7593
      3888 7595 3894 7595 3897 7594 3898 7574
      3865 7571

FORECASTER: AMC
Special weather statement, Aug 26, 5:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT FRI AUG 26 2011

DEZ002-MDZ020-262245-
CAROLINE MD-KENT DE-
544 PM EDT FRI AUG 26 2011

...THUNDERSTORMS WILL AFFECT CAROLINE AND KENT COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS SOUTHWEST OF DOVER...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3890 7585 3914 7580 3914 7575 3930 7576
      3930 7570 3929 7568 3931 7562 3932 7543
      3891 7547 3889 7550

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:49 PM EDTAreal Flood AdvisoryPHIOcean116 min
Aug 26, 5:16 AM EDTHurricane WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more55 hr
Aug 26, 5:16 AM EDTTropical Storm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more66 hr
Aug 25, 8:20 PM EDTSpecial Weather StatementPHIBerks, Lehigh115 min
Aug 25, 8:45 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton3 hr
Aug 26, 4:35 PM EDTSpecial Weather StatementPHICaroline55 min

Nearby

Special Weather Statements in Delaware, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.